Journal of Symplectic Geometry

Volume 8 (2010)

Number 2

Spectral measures on toric varieties and the asymptotic expansion of Tian-Yau-Zelditch

Pages: 119 – 142

DOI: http://dx.doi.org/10.4310/JSG.2010.v8.n2.a1

Author

Rosa Sena-Dias

Abstract

We extend a recent result of Burns, Guillemin and Uribe on the asymptotics of the spectral measure for the reduction metric on a toric variety to any toric metric on a toric variety.We show how this extended result together with the Tian-Yau-Zelditch asymptotic expansion can be used to deduce Abreu's formula for the scalar curvature of a toric metric on a toric variety in terms of polytope data.

Full Text (PDF format)